Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Austin/San Antonio, TX

May 5, 2015Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 5, 2015, 8:21 PM CDT for Travis County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2015, 8:21 PM CDT (01:21 UTC)
Expired
May 5, 2015, 11:15 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 59 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 8:35 PM CDTFLASH FLOOD5 Nne Camp Mabry, TXNORTHBOUND 183 TO MOPAC NORTHBOUND AND SOUTHBOUND RAMPS ARE CLOSED DUE TO FLOODED ROADWAY
May 5, 9:00 PM CDTFLASH FLOOD1 Ssw Mansfield Dam, TX3500 BLOCK OF FRITZ HUGHES ROAD CLOSED DUE TO WATER OVER THE ROADWAY
May 5, 9:25 PM CDTFLASH FLOOD3 Sse Anderson Mill, TXSEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY
May 5, 10:51 PM CDTFLASH FLOODRollingwood, TXROAD CLOSURE AT THE 2700 BLOCK OF BEE CAVES ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1109 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WGUS54 KEWX 060121
FFWEWX
TXC453-060415-
/O.NEW.KEWX.FF.W.0008.150506T0121Z-150506T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT TUE MAY 5 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1115 PM CDT
    
* AT 817 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
  INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF CENTRAL TRAVIS
  COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...BEE CAVE...WEST LAKE HILLS...ROLLINGWOOD...MANSFIELD
  DAM...BARTON CREEK...HUDSON BEND...SUNSET VALLEY...CAMP MABRY...
  LOST CREEK AND WELLS BRANCH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3042 9778 3044 9768 3027 9776 3018 9789
      3023 9797 3048 9789

$$

EMP
1 follow-up statement
946 
WGUS74 KEWX 060212
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT TUE MAY 5 2015

TXC453-060415-
/O.CON.KEWX.FF.W.0008.000000T0000Z-150506T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
912 PM CDT TUE MAY 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
CENTRAL TRAVIS COUNTY...

AT 9 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THE 3500 BLOCK OF FRITZ 
HUGHES ROAD WAS CLOSED DUE TO FLOODING. FLOODING ALSO CONTINUES ON 
THE NORTHBOUND AND SOUTHBOUND RAMPS AT THE INTERSECTION OF HIGHWAY 
183 AND MOPAC. 

AT 908 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN CONTINUED ACROSS THE WARNED AREA. RADAR ESTIMATES AND 
GAUGE DATA SHOW 2 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS PORTIONS 
OF CENTRAL TRAVIS COUNTY.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...BEE CAVE...WEST LAKE HILLS...ROLLINGWOOD...MANSFIELD DAM...
BARTON CREEK...HUDSON BEND...SUNSET VALLEY...CAMP MABRY...LOST CREEK
AND WELLS BRANCH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3042 9778 3044 9768 3027 9776 3018 9789
      3023 9797 3048 9789

$$

EMP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 5, 8:19 PM CDT, 2 minutes earlier.

Area forecast discussion, May 5, 8:19 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT TUE MAY 5 2015

.UPDATE... /LOCALLY HEAVY RAIN POSSIBLE E OF 281...N OF I-10/

A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE CONCENTRATING ALONG A
CONVEYOR BELT OF GULF MOISTURE FEEDING INTO THE SOUTHERN PART OF
AN UPPER LOW LIFTING NE INTO THE CENTRAL PLAINS. FINER RESOLUTION
MODELS HAVE SHOWN INCREASED RAINFALL INTENSITIES AND QPF OVER
SOUTH CENTRAL TX...WITH INITIAL SOLUTIONS WIDELY VARIED EARLY
TODAY...NOW CONVERGING INTO THE WEAK TRAINING ECHO PATTERN SEEN
THIS EVENING. FAVORABLE JET DYNAMICS WILL LIKELY CONCENTRATE
ACTIVITY ALONG AND EAST OF I-35 INTO LATE TONIGHT. POPS WERE
INCREASED OVER MAINLY THE EASTERN SECTIONS WITH LOCALLY HEAVY
RAINFALL MENTIONED. REST OF THE FORECAST LOOKS TO BE ON
TRACK...BUT MAY NEED TO MAKE A LATE EVENING ADJUSTMENT TO POPS
SHOULD THE TRAINING PATTERN SHIFT OR DIMININISH. RAINFALL AMOUNTS
OF 1 TO 3 INCHES ARE EXPECTED...WITH FLOODING THREATS CURRENTLY
EXPECTED TO BE TOO ISOLATED TO WARRANT A FFA.

&&

.PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/

UPDATE...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
SCATTERED CONVECTION CONTINUES ALONG AND EAST OF HIGHWAY 281 THIS
EVENING. WE HAVE INCLUDED -SHRA FOR THE NEXT FEW HOURS ALONG THE
I-35 CORRIDOR...THEN TEMPO GROUPS FOR TSRA BETWEEN 03Z-06Z. FOR
NOW...WE DID NOT INCLUDE A MENTION OF PRECIPITATION AT KDRT AS IT
APPEARS ACTIVITY WILL REMAIN ISOLATED. CIGS WILL DROP INTO IFR
OVERNIGHT AND REMAIN IFR THROUGH A GOOD PORTION OF WEDNESDAY
MORNING. DAYTIME HEATING AND MIXING WILL IMPROVE SKIES BACK TO VFR
AFTER 18Z.

PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 5 2015/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH
FROM THE FOUR CORNERS REGION TO THE BIG BEND WITH A RIDGE
EXTENDING FROM THE SOUTHEAST TO THE NORTHERN PLAINS. THE 250MB JET
WAS ACROSS NORTHERN MEXICO...BUT WAS LESS THAN 50 KTS. THE JET
MARKED THE BOUNDARY OF MOIST MID-LEVEL AIR TO THE SOUTH AND DRIER
AIR TO THE NORTH. AT THE SURFACE WINDS CONTINUED FROM THE
SOUTHEAST AND DEW POINT TEMPERATURES WERE FROM THE LOW TO UPPER
60S. THERE WAS A DRYLINE FROM CHILDRESS TO MARATHON. IN THE PRE-
FIRST PERIOD THIS AFTERNOON THUNDERSTORMS HAVE FORMED ALONG THE
DRYLINE AND ARE MOVING TOWARD THE EAST. SOME STORMS MAY MOVE INTO
OUR NORTHWESTERN COUNTIES. STORMS WILL BE MOVING INTO MOISTURE
RICH ENVIRONMENT AND FORECAST SOUNDINGS SHOW STEEP MID-LEVEL LAPSE
RATES. FORECAST CAPE IS 1500 TO 2000 J/KG. SOME STORMS COULD BE
STRONG TO SEVERE WITH LARGE HAIL THE MOST LIKELY THREAT.

DURING THE FIRST PERIOD STARTING THIS EVENING...THE FOUR CORNERS
TROUGH WILL MOVE TO THE NORTHEAST INTO THE CENTRAL PLAINS AND
FLATTEN AS IT MOVES INTO THE RIDGE. ANOTHER LOW WILL DIG SOUTHWARD
OVER THE WEST COAST. THIS WILL PRODUCE SOUTHWESTERLY FLOW OVER
TEXAS. THE LOW LEVELS WILL CHANGE VERY LITTLE WITH MOIST
SOUTHEASTERLY FLOW CONTINUING. THE DRYLINE WILL REMAIN OVER WEST
TEXAS AS THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. THE STRONG
MOIST FLOW WILL KEEP THE DRYLINE WEST OF OUR CWA. WE WILL HAVE
ANOTHER LOW CHANCE DAY FOR THUNDERSTORMS WITHOUT ANY STRONG
TRIGGER. WITH DEW POINT TEMPERATURES APPROACHING 70 THERE WILL BE
STRONG INSTABILITY AND ONLY A WEAK CAP. ANY STORMS THAT DO FORM
COULD BE STRONG TO SEVERE. SPC HAS THE WESTERN HALF OF OUR AREA IN
THE MARGINAL RISK FOR WEDNESDAY AFTERNOON AND EVENING.

LONG TERM (THURSDAY THROUGH TUESDAY)...
THE UPPER LEVEL LOW WILL CONTINUE SOUTHWARD OVER THE WEST COAST
THURSDAY. THIS FEATURE WILL BEGIN TO MOVE TO THE EAST FRIDAY AND
THEN TO THE NORTHEAST OVER THE WEEKEND. THE UPPER FLOW WILL REMAIN
SOUTHWESTERLY DURING THIS TIME FRAME. THE ONLY SURFACE FEATURE
WILL BE THE DRYLINE TO THE WEST AND THE LOW LEVEL FLOW WILL
CONTINUE TO BE FROM THE SOUTHEAST KEEPING IT THERE. THIS WILL MEAN
AN EXTENDED PERIOD OF LOW CHANCE POPS WITH A CONDITIONALLY
UNSTABLE ATMOSPHERE...BUT NOT TRIGGER FOR CONVECTION. INSTABILITY
WILL BE SUFFICIENT FOR STRONG STORMS THROUGH THIS PERIOD. MONDAY
AND MONDAY NIGHT A COLD FRONT WILL MOVE THROUGH THE REGION. THIS
MAY PROVIDE A BETTER FOCUS FOR STORMS OVER A WIDER AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  83  71  84  70 /  70  30  20  30  20
AUSTIN BERGSTROM INTL AIRPORT  70  83  71  84  71 /  70  30  20  30  20
NEW BRAUNFELS MUNI AIRPORT     69  83  71  84  71 /  70  30  20  30  20
BURNET MUNI AIRPORT            67  82  69  82  69 /  60  30  20  30  20
DEL RIO INTL AIRPORT           70  84  71  89  71 /  30  30  30  20  20
GEORGETOWN MUNI AIRPORT        69  82  70  83  69 /  70  30  20  30  20
HONDO MUNI AIRPORT             69  84  71  85  70 /  40  30  20  30  20
SAN MARCOS MUNI AIRPORT        69  83  71  84  70 /  70  30  20  30  20
LA GRANGE - FAYETTE REGIONAL   70  83  72  85  72 /  60  30  20  20  10
SAN ANTONIO INTL AIRPORT       69  84  71  84  71 /  50  30  20  30  20
STINSON MUNI AIRPORT           70  84  72  85  71 /  50  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 5, 12:08 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 PM CDT TUE MAY 5 2015

TXZ171>173-183>194-202>209-217>225-228-061715-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1208 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER ACROSS MOST OF SOUTH
CENTRAL TEXAS WITH A SLIGHT RISK FOR SEVERE STORMS ACROSS VAL
VERDE COUNTY THIS AFTERNOON AND EVENING.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL TEXAS. A FEW OF
THESE STORMS COULD BECOME STRONG TO SEVERE WITH THE POTENTIAL FOR
LARGE HAIL AND WIND GUSTS UP TO 60 MPH...MAINLY ACROSS VAL VERDE
COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEST OF THE I 35
CORRIDOR WEDNESDAY AND THURSDAY.

A LINGERING UPPER LEVEL SYSTEM WILL CONTINUE A CHANCE FOR SHOWERS
AND POTENTIALLY STRONG TO SEVERE STORMS THROUGH THE WEEK. STORMS
ARE EXPECTED TO OCCUR MAINLY IN THE AFTERNOON AND EARLY EVENING
HOURS DURING PEAK HEATING OF THE DAY. THERE WILL CONTINUE TO BE A
LOW END CHANCE OF MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS
WITH ANY STORM DEVELOPMENT THAT OCCURS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE STORM REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 5, 2:47 PM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 PM CDT TUE MAY 5 2015

TXZ183-052015-
VAL VERDE TX-
247 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 315 PM CDT...

AT 245 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TERRELL COUNTY GAS PLANT...OR 24 MILES SOUTH OF SHEFFIELD...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM IN ADDITION WITH LOCALLY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PANDALE AND HACKBERRY CROSSING.

LAT...LON 3029 10141 3028 10141 3014 10145 3015 10147
      3023 10175 3024 10176 3028 10176
TIME...MOT...LOC 1945Z 279DEG 16KT 3033 10183
Special weather statement, May 5, 3:59 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT TUE MAY 5 2015

TXZ189-190-206-052145-
KENDALL TX-BLANCO TX-COMAL TX-
359 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMAL...SOUTHEASTERN
KENDALL AND SOUTH CENTRAL BLANCO COUNTIES UNTIL 445 PM CDT...

AT 358 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUADALUPE RIVER STATE PARK...OR 13 MILES EAST OF BOERNE...MOVING EAST
AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANYON LAKE DAM...CANYON LAKE...BULVERDE...GUADALUPE RIVER STATE
PARK...BERGHEIM...SPRING BRANCH...TWIN SISTERS...ANHALT AND
STARTZVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2973 9822 2977 9858 2988 9862 2996 9849
      3000 9840 3005 9830
TIME...MOT...LOC 2058Z 260DEG 26KT 2982 9852

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:08 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Travis, Williamson3 hr
May 5, 8:59 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 5, 9:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 10:17 PM CDTFlash Flood WatchEWXBastrop, Caldwell, Comal, DeWitt, Fayette, Gonzales and 6 more7 hr
May 5, 10:56 PM CDTFlash Flood WarningEWXTravis3 hr
May 6, 12:10 AM CDTFlash Flood WarningEWXBastrop, Travis110 min
May 6, 1:38 AM CDTSpecial Weather StatementEWXLee37 min
May 6, 1:55 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson3 hr
May 6, 2:15 AM CDTSpecial Weather StatementEWXLee30 min
May 6, 2:29 AM CDTSevere Thunderstorm WarningEWXLee31 min
May 6, 3:00 AM CDTSevere Thunderstorm WarningEWXLee60 min
May 6, 3:19 AM CDTAreal Flood WarningEWXTravis3 hr
May 6, 4:25 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson4 hr
May 6, 6:13 AM CDTAreal Flood AdvisoryEWXTravis2 hr
May 6, 8:04 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.